Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cici89

waxing REALLY low dose accutane

Recommended Posts

so my derm wants to keep on super low dose accutane, like 1 or 2 40 mg pills/week. if i was off normal accutane for like 3-4 months, is it safe to wax(like my eyebrows) while still taking 1 pill a week?

Share this post


Link to post
Share on other sites

I know about the need to wax!

If i was on one pill then i would wax. I recently had my eyebrows threaded for the first time and i have to say i was highly impressed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×